# SDR AXS2004F00000

- Difficulty date: September 7, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N119WA
- Make and model: Beech B-99
- Aircraft serial: U154
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 1388911
- Condition: Failed
- Location: Main Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL, 2 MAIN WHEEL ASSEMBLY DEPARTED THE AXLE.  PRELIMINARY INVESTIGATION REVEALED THE OUTER WHEEL BEARING RACE HEAVILY DAMAGED AND THE OUTER BEARING DAMAGED BEYOND RECOGNITION.  THE MAIN WHEEL AXLE NIT AND HARDWARE WAS FOUND STILL INTACT ON THE AXLE.  IT APPEARS THE BEARING FAILED ALLOWING THE HUB TO DEPART THE AXLE. (NE05200408832)
